MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER REVERSE SYSTEM; GLENOID POLYAXIAL LOCKING SCREW - L26

MEDACTA INTERNATIONAL SA SHOULDER REVERSE SYSTEM; GLENOID POLYAXIAL LOCKING SCREW - L26
Model Number 04.01.0160
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
After 3 years 4 months from the primary, the patient came in due to an infection and the pathogen is unknown.The surgeon revised the glenoid to a lateral glenosphere.The surgery was completed successfully.No information on the glenosphere are available.
 
Additional Manufacturer Narrative
Batch review performed on 14 october 2025 reverse shoulder system 04.01.0160 glenoid polyaxial locking screw - l26 (k170452) lot 2118699: (b)(4) items manufactured and released on 08-feb-2022.Expiration date: 24-gen-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 (k170452) lot 2118702: (b)(4) items manufactured and released on 09-feb-2022.Expiration date: 26-gen-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with two similar reported events during the period of review.Reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 (k170452) lot 2118703: (b)(4) items manufactured and released on 18-feb-2022.Expiration date: 07-feb-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
SHOULDER REVERSE SYSTEM
Common Device Name
GLENOID POLYAXIAL LOCKING SCREW - L26
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23347367
Report Number3005180920-2025-01046
Device Sequence Number12714820
Product Code PHX
UDI-Device Identifier07630040706476
UDI-Public07630040706476
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0160
Device Lot Number2118699
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale